# SDR V0XD20160517102

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,719 hours, 23,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295.00, BETWEEN STRINGER 25L & 25R IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED SERVICEABLE FRAME, PN SH670-31353-1, IAW REO 670-53-21-799 DATED 30 JAN 2012.  NDT PERFORMED CRS W2XR853X, PO 134129 & WO A16-1076.
